# SDR 2003UALA00959

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 52,918 hours, 6,455 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD L/E HAS 4 EACH INTERIM REPAIR DOUBLERS INSTALLED AT L/E STATIONS 330, 415, & 543.  MAJOR REPAIR ACCOMPLISHED.  PERMANENT FLUSH REPAIRS WERE ACP PER SRM 57-41-01.
